# SDR DL72S950696

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD B/B STA 600 FRAME CRACKED AT STR CLIPS STR 23 AND 24 LEFT.  REPAIRED PER SRM 53-10-4 PG 88-90.  DAMAGE FOUND AND REPAIRED AT HMV VISIT.
